# SDR SIMA20250202001

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 22,214 hours, 14,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DWMS NRTC F022149 - RH FWD CENTER FLOOR BEAM HAS CORROSION AHEAD OF THE SEAT TRACK. (LEVEL 2 CORROSION) (MAJOR REPAIR) REPAIRED RH FWD CENTER FLOOR BEAM IAW ERS EJ-53MR-5126.
